# SDR SWAA2024112752940

- Difficulty date: October 25, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 65,666 hours, 39,246 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET ACCESS PANEL 343AT AT RT HORIZONTAL STABILIZER 2024-672264<[01] REPLACED SUPPORT BRACKET ACCESS PANEL 343AT AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 186A3101 REV C SH 13;[02] CORRECTED STEP 1  REPLACED BLADE ASSY ON ACCESS PANEL 343AT AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 186A3101 REV C SH 13;[03] TASK COMPLETED
